Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 63, NWS Charleston, WV

June 23, 2015Athens County, Meigs County, Vinton County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jun 23, 2015, 3:06 PM EDT for Athens County, Meigs County, Vinton County, Ohio. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 3:06 PM EDT (19:06 UTC)
Expired
Jun 23, 2015, 3:30 PM EDT
In force
24 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Athens County, OH, Meigs County, OH, Vinton County, OH

The radar

The Charleston,WV radar (KRLX), 124 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 3:24 PM EDTTSTM WND DMG1 N Athens, OHREPORTS OF TREES DOWN AND POWER OUTAGES IN ATHENS... OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 1:17 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1456 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS51 KRLX 231906
SVRRLX
OHC009-105-163-231930-
/O.NEW.KRLX.SV.W.0063.150623T1906Z-150623T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
306 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MEIGS COUNTY IN SOUTHEASTERN OHIO...
  NORTHEASTERN VINTON COUNTY IN SOUTHEASTERN OHIO...
  WESTERN ATHENS COUNTY IN SOUTHEASTERN OHIO...

* UNTIL 330 PM EDT

* AT 306 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NELSONVILLE...AND
  MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ATHENS...NELSONVILLE...ALBANY...CHAUNCEY...BUCHTEL...STROUD RUN
  STATE PARK AND THE PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3934 8190 3914 8213 3939 8241 3939 8229
      3947 8228 3947 8217 3948 8216
TIME...MOT...LOC 1906Z 310DEG 18KT 3941 8226 

$$

12
2 follow-up statements
982 
WWUS51 KRLX 231918
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT TUE JUN 23 2015

OHC009-105-163-231930-
/O.CON.KRLX.SV.W.0063.000000T0000Z-150623T1930Z/
MEIGS OH-VINTON OH-ATHENS OH-
318 PM EDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTH CENTRAL MEIGS...NORTHEASTERN VINTON AND WESTERN ATHENS
COUNTIES...

AT 317 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR NELSONVILLE...MOVING SOUTHEAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
ATHENS...NELSONVILLE...ALBANY...CHAUNCEY...BUCHTEL...STROUD RUN STATE
PARK AND THE PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3934 8190 3914 8213 3939 8241 3939 8229
      3947 8228 3947 8217 3948 8216
TIME...MOT...LOC 1917Z 310DEG 18KT 3937 8220 

$$

12
059 
WWUS51 KRLX 231928
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
328 PM EDT TUE JUN 23 2015

OHC009-105-163-231938-
/O.EXP.KRLX.SV.W.0063.000000T0000Z-150623T1930Z/
MEIGS OH-VINTON OH-ATHENS OH-
328 PM EDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MEIGS...
NORTHEASTERN VINTON AND WESTERN ATHENS COUNTIES WILL EXPIRE AT 330 PM
EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER 
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3934 8190 3914 8213 3939 8241 3939 8229
      3947 8228 3947 8217 3948 8216
TIME...MOT...LOC 1926Z 310DEG 18KT 3937 8220 

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:29 PM EDT, 37 minutes earlier.

Area forecast discussion, Jun 23, 2:29 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
229 PM EDT TUE JUN 23 2015

.SYNOPSIS...
COLD FRONT DROPS SOUTH TONIGHT. TEMPERATURES SHOULD BE COOLER FOR
THE WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
SEVERE THUNDERSTORM WATCH 343 NOW IN EFFECT.

CONVECTION IS A TAD SLOW TO GET GOING...BUT GETTING CLOSER TO THE
UPPER 80S CONVECTIVE TEMPERATURE AND LOW LEVELS CONTINUE TO
DESTABILIZE. LOOKING AT 1000-700MB LAPSE RATES IN THE 8C/KM RANGE
DURING PEAK HEATING AROUND 21Z. BULK SHEAR VECTORS ARE WEST
NORTHWESTERLY AROUND 35KTS...LENDING TO SOME CELL
ORGANIZATION...ESPECIALLY ALONG THE COLD FRONT THAT WILL CONTINUE
TO PUSH SOUTHEAST AS IT NOW APPROACHES CMH.

MODELS ARE AGGRESSIVE WITH THE CLEARING OF THE COLD FRONT...BUT
THIS TYPICALLY NEEDS TO BE WATCHED AS IT ENCOUNTERS THE SPEED
BUMP TO THE EAST. SO THAT...COMBINED WITH THE LOSS OF
HEATING...EXPECTING TO BE ABLE TO LOSE THE CONVECTION IN A TIMELY
MANNER AS WE PROGRESS THROUGH THE EVENING.

LOW LEVEL MOISTURE EXPECTED TO HANG UP IN THE SOUTHERN MOUNTAINS
AND COAL FIELDS HEADING INTO TONIGHT.

EXPECTING A DRIER DAY WEDNESDAY WITH LOWER HUMIDITIES IN THE
850-650MB RANGE. KNOCK TEMPERATURES DOWN A BIT FROM PREVIOUS DAYS
HIGH TEMPERATURES.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A SFC HIGH PRESSURE CENTER OVER THE OH VALLEY EXTENDS INTO WV
STAYING IN CONTROL OF THE WEATHER CONDITIONS WITH DRY WEATHER
WEDNESDAY. MEANWHILE...A STATIONARY FRONTAL BOUNDARY REMAINS
ORIENTED WEST TO EAST ALONG THE WV/KY BORDER THROUGH FRIDAY. A WEAK
SFC LOW LEVEL LOW DEVELOPS ALONG THE STATIONARY FRONT OVER THE OH
VALLEY THURSDAY...BRINGING A COLD FRONT TO INCREASE CHANCES FOR PCPN
WEDNESDAY NIGHT INTO THURSDAY. THE NAM AND SREF MODELS BRING THE
BULK OF QPF THURSDAY...WHILE THE GFS LAGS ABOUT 6-12 HOURS BEFORE
BRINGING THE PCPN TO THE AREA FROM THE NORTHWEST. IN FACT...SPC
HAVE THE ENTIRE AREA UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

MODELS INDICATE A GREAT DEAL OF DEEP LAYERED SHEAR ON THURSDAY WITH
SFC CAPE INCREASING AHEAD OF THE FRONT WITH PWATS AROUND 1.9 INCHES.
THESE CONDITIONS POSE A THREAT FOR HEAVY SHOWERS OR STORMS FOR
THURSDAY AND THURSDAY NIGHT. CODED LIKELY POPS CLOSER TO THE
NAM/SREF SOLUTION SPREADING SOUTHWEST INTO EXTREME SOUTHWEST VA
THROUGH FRIDAY EVENING.

TEMPERATURES WILL REMAIN WARM WEDNESDAY...BUT LESS WARMER
THURSDAY AND FRIDAY. WENT CLOSER TO THE SREF GUIDANCE WITH FEW
TWEAKS THROUGH THE PERIOD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE FRONT CONTINUES TO WAFFLE NORTH AND SOUTH ON THURSDAY AND
FRIDAY. NO EASY WAY TO FIGURE OUT POPS SO A MORE BROAD BRUSH
APPROACH WILL BE USED.

THE MODELS HAVE A COLD FRONT COMING ACROSS THE OHIO VALLEY ON
SATURDAY/SUNDAY WITH ANOTHER ONE MONDAY NIGHT. THIS WILL RESULT
IN LIKELY POPS SATURDAY AND SATURDAY NIGHT.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SEVERE THUNDERSTORM WATCH 343 NOW IN EFFECT FOR ALL TERMINALS
THROUGH 02Z WEDNESDAY.

LINE OF CONVECTION GETTING ORGANIZED OVER SOUTHEAST OHIO. CANNOT
ONLY TRACK THE CURRENT LINE OF STORMS FOR TIMING TO THE
TERMINALS...BUT EXPECT ADDITIONAL DEVELOPMENT OF CONVECTION IN THE
COMING HOURS. IN THE MEANTIME...A COLD FRONT IS PUSHING SOUTHEAST
TOWARDS THE CMH/CVG LINE...AND IS CURRENTLY RESPONSIBLE FOR THE
AFOREMENTIONED LINE OF CONVECTION.

STRONG WINDS ARE THE PRIMARY THREAT WITH STORMS...AND COVERED
THIS WITH TEMPO GROUPS OF MVFR OR IFR VISIBILITIES WITH GUSTS TO
30KTS.

TIMING IS THE KEY ISSUE AGAIN...WAITING FOR THE ACTIVITY TO GET
GOING AND ORGANIZED. TEMPOS AND AMENDMENTS ARE POSSIBLE IN THIS
SCENARIO...ESPECIALLY IF STORMS MOVING INTO TERMINALS AND VICINITY
ARE DEEMED SEVERE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF COLD FRONT AND DEVELOPMENT OF
SHOWERS AND THUNDERSTORMS COULD VARY. AMENDMENTS AND TEMPOS
LIKELY.

.AFTER 18Z WEDNESDAY...
IFR CONDITIONS POSSIBLE IN SHOWERS AND THUNDERSTORMS THURSDAY
THROUGH FRIDAY NIGHT.

&&

WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...ARJ/26
NEAR TERM...26
SHORT TERM...ARJ
LONG TERM...FB
AVIATION...26
Hazardous weather outlook, Jun 23, 1:31 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
131 PM EDT TUE JUN 23 2015

OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>040-046-047-241745-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-
LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-
LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
131 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KYZ101>103-105-VAZ003-004-241745-
GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-
131 PM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY. DAMAGING
WINDS ARE THE MAIN THREAT...WITH LARGE HAIL ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 23, 2:21 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
221 PM EDT TUE JUN 23 2015

OHZ066-067-075-076-083-084-231900-
VINTON-MORGAN-WASHINGTON-ATHENS-JACKSON-PERRY-
221 PM EDT TUE JUN 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PERRY...
VINTON...NORTHWESTERN JACKSON...MORGAN...NORTHERN WASHINGTON AND
ATHENS COUNTIES...

AT 219 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF MCCONNELSVILLE TO NEAR
CHILLICOTHE...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ATHENS...NELSONVILLE...GLOUSTER...MCCONNELSVILLE...MCARTHUR...
BEVERLY...SHAWNEE...CHESTERHILL...LAKE HOPE STATE PARK...CHAUNCEY...
HAMDEN...NEW STRAITSVILLE...MALTA...CORNING...BUCHTEL...LOWELL...
STOCKPORT...JACKSONVILLE...MURRAY CITY AND TRIMBLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM EDT THIS
EVENING.

LAT...LON 3976 8165 3967 8164 3966 8159 3959 8158
      3958 8148 3965 8145 3959 8135 3957 8104
      3907 8279 3937 8275 3937 8252 3940 8251
      3939 8229 3947 8228 3947 8217 3955 8216
      3960 8237 3964 8238 3977 8190
TIME...MOT...LOC 1819Z 306DEG 27KT 3977 8173 3942 8300

12
Special weather statement, Jun 23, 3:00 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT TUE JUN 23 2015

OHZ075-085-232000-
ATHENS-MEIGS-
300 PM EDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MEIGS AND ATHENS
COUNTIES...

AT 259 PM EDT...A STRONG THUNDERSTORM WAS NEAR NELSONVILLE...MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS...NELSONVILLE...ALBANY...CHAUNCEY...BUCHTEL...STROUD RUN STATE
PARK...DARWIN AND THE PLAINS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN OHIO.

LAT...LON 3931 8183 3930 8183 3930 8182 3927 8182
      3909 8203 3928 8226 3929 8226 3929 8228
      3931 8230 3947 8228 3947 8217 3949 8216
TIME...MOT...LOC 1859Z 310DEG 17KT 3944 8228

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:21 PM EDTSpecial Weather StatementRLXAthens, Morgan, Vinton, Washington39 min
Jun 23, 3:00 PM EDTSpecial Weather StatementRLXAthens60 min
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningRLXJackson26 min
Jun 23, 4:38 PM EDTSpecial Weather StatementRLXGallia37 min
Jun 23, 5:17 PM EDTSpecial Weather StatementRLXLawrence58 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.